Alert archive / Colorado / Flash Flood Warnings in 2016
Flash Flood Warning 63, NWS Goodland, KS
NWS Goodland, KS issued this flash flood warning at Sep 2, 2016, 6:18 PM MDT for Yuma County, Colorado. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 2, 2016, 6:18 PM MDT (00:18 UTC)
- Expired
- Sep 2, 2016, 9:56 PM MDT
- In force
- 4 hr
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Yuma County, CO
The radar
The Goodland radar (KGLD), 109 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.3 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 2607 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
290 WGUS53 KGLD 030018 FFWGLD COC125-030315- /O.NEW.KGLD.FF.W.0063.160903T0018Z-160903T0315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE GOODLAND KS 618 PM MDT FRI SEP 2 2016 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHEASTERN YUMA COUNTY IN NORTHEASTERN COLORADO... * UNTIL 915 PM MDT * AT 618 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... ALVIN AND WAUNETA. THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 248 AND 265. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. && LAT...LON 4039 10206 4011 10206 4014 10229 4038 10229 $$ JN
3 follow-up statements
765 WGUS73 KGLD 030110 FFSGLD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 710 PM MDT FRI SEP 2 2016 COC125-030315- /O.CON.KGLD.FF.W.0063.000000T0000Z-160903T0315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ YUMA CO- 710 PM MDT FRI SEP 2 2016 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM MDT FOR NORTHEASTERN YUMA COUNTY... AT 710 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... ALVIN AND WAUNETA. THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 248 AND 265. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. && LAT...LON 4039 10206 4011 10206 4014 10229 4038 10229 $$ JN
568 WGUS53 KGLD 030236 FFWGLD COC125-030415- /O.EXT.KGLD.FF.W.0063.000000T0000Z-160903T0415Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE GOODLAND KS 836 PM MDT FRI SEP 2 2016 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS EXTENDED THE * FLASH FLOOD WARNING FOR... NORTHEASTERN YUMA COUNTY IN NORTHEASTERN COLORADO... * UNTIL 1015 PM MDT * AT 835 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. THREE TO FIVE INCHES OF RAIN HAVE FALLEN. FLASH FLOODING IS LIKELY ALREADY OCCURRING. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... ALVIN AND WAUNETA. THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 248 AND 265. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. && LAT...LON 4039 10206 4011 10206 4014 10229 4038 10229 $$ HUSTED
554 WGUS73 KGLD 030356 FFSGLD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 956 PM MDT FRI SEP 2 2016 COC125-030405- /O.CAN.KGLD.FF.W.0063.000000T0000Z-160903T0415Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ YUMA CO- 956 PM MDT FRI SEP 2 2016 ...THE FLASH FLOOD WARNING FOR NORTHEASTERN YUMA COUNTY IS CANCELLED... THE HEAVY RAIN HAS ENDED. FLASH FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. HOWEVER, WATER IS STILL LIKELY FLOWING OVER ROADS, ESPECIALLY NEAR ROCK CREEK AND SURVEYOR CREEK. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES AND THE AREAL FLOOD WARNING FOR NORTHERN YUMA COUNTY. LAT...LON 4039 10206 4011 10206 4014 10229 4038 10229 $$ HUSTED
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Sep 2, 5:20 PM MDT, 58 minutes earlier.
Area forecast discussion, Sep 2, 5:20 PM MDT, 58 minutes before
Area Forecast Discussion National Weather Service Goodland KS 520 PM MDT FRI SEP 2 2016 .SHORT TERM...(This evening through Saturday) Issued at 226 PM MDT Fri Sep 2 2016 Main forecast issues will be the chance of thunderstorms and the possibility of severe thunderstorms tonight and once again later tomorrow afternoon. A secondary issue will be coverage of fog later tonight into Saturday morning. For tonight...Strong lee trough is pulling a generous amount of low level moisture into the area at this time. At the same time a rather strong shortwave trough, per pv/satellite analysis is approaching from the Colorado. Some model differences but it does look like that there will be a right rear quadrant of the upper jet moving in as well. Rather moist and unstable environment is setting up ahead of these features. Thunderstorms are already developing to well to our west and northwest. Guidance, especially the convective allowing guidance, is producing a cluster of storms that moves across the area. Considering the lift, moisture, and instability expected through the night, these storms look to last into the overnight hours. Considering the shear and instability parameters some of these storms look to have a better chance of becoming severe than in recent days. Also precipitable water values increases to near 1.5 inches. Storm movement is near 15 knots. Considering the storm motion, these storms could produce locally heavy rainfall. Behind the thunderstorms tonight, models once again increase boundary layer moisture. Models overproduced fog this morning. However stratus looks pretty certain. At this time plan on having a patchy fog mention. For Saturday...fog and stratus, to the west of any ongoing thunderstorms, will burn off with the stratus being the last to go as has been the case the last few days. Another question is how much convection and where is it during the entire day. Left front quadrant of the jet looks near or just north of the forecast area in the morning. There appears to be a number of shortwave troughs during this period which are poorly defined by the output. There appears to be a shortwave still affecting the far eastern portion of the area in the morning. So it does not appear unreasonable to have some morning thunderstorms and will have some kind of mention. Models have pulled back some on the chance of thunderstorms. However not sure why. It does not look like the air mass will not change much with instability and shear parameters nearly the same or slightly better than today, especially in the western portion of the area. Surface trough remains to the west of the area through the day. However it is closer to the area than today. Also models are consistent in developing a dryline near or over the western portion of the area in the afternoon. Left front quadrant of above mentioned jet looks to affect the far north and especially sections of the area during the afternoon. The Ecmwf is also showing a possible right rear quadrant over the southeast portion of the area in the afternoon. A stronger shortwave appears to come in from the southwest in the afternoon. Instability axis through mid levels sets up along the Colorado border by late afternoon. Air mass looks uncapped. Am concerned that models underdoing convection overall, but especially that they are not developing the convection far enough west. Considering all the factors, a chance of afternoon storms look reasonable. Also would consider tomorrow to have a similar severe and heavy rain threat compared to todays. .LONG TERM...(Saturday night through Friday) Issued at 143 PM MDT Fri Sep 2 2016 A relatively active pattern will prevail Saturday night through Friday. Shortwave will traverse the CWA Saturday night and into Sunday morning. Much of the shower and thunderstorm activity will be confined to the eastern portions of the CWA after midnight, gradually moving off to the east. Dry weather is expected through much of the day on Sunday through midday Monday. Another shortwave will push through the region Monday afternoon and evening and will allow thunderstorm development. There is good agreement between the model guidance to indicate a southwest to northeast theta-e boundary that will act as a focus for thunderstorm development. Instability will be marginal at best with maximum CAPE around 1000 J/Kg. A cold front will approach from the north as we head into Tuesday, slowly pushing into the northern most portions of the CWA around sunrise. PoPs will gradually increase as instability builds along and ahead of the front as it becomes nearly stationary. The better thunderstorm chances will remain north of I-70 with the highest instability situated in our Nebraska counties. The front will slowly shift eastward on Wednesday and pull the better PoPs with it over to the northeastern portions of the CWA. Dry weather will prevail in the western portions of the area, spreading east as we head into Thursday and Friday. Above average temperatures will build across the region ahead of the cold front with lower to upper 90s expected on Sunday and Monday afternoon. Highs will be near normal in the middle 80s Tuesday through Thursday. Overnight lows will fall into the upper 50s to middle 60s through the period. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 520 PM MDT Fri Sep 2 2016 For KGLD...VFR conditions thru 07z Saturday w/ VCTS 00z-04z...shifting to a MVFR/IFR mix from 07z-22z with ceilings ranging from ovc003-020 and 3sm in fog from 10z-16z...then VFR. Winds southerly 15-25kts with gusts to 30kts thru 04z. For KMCK...VFR conditions thru 09z Saturday...then MVFR/IFR mix from 09z-22z with ceilings ranging from ovc005-030 and 3sm in fog from 11z-1630z. VFR from 22z onward. Winds SSE 15-25kts. && .GLD Watches/Warnings/Advisories... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...BULLER LONG TERM...TL AVIATION...JN
Hazardous weather outlook, Sep 2, 10:36 AM MDT, 7 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION NATIONAL WEATHER SERVICE GOODLAND KS 1036 AM MDT FRI SEP 2 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-031200- YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- 1036 AM MDT FRI SEP 2 2016 /1136 AM CDT FRI SEP 2 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP IN EASTERN COLORADO THIS AFTERNOON. THESE STORMS WILL THEN MOVE ACROSS THE AREA THROUGH THE OVERNIGHT HOURS. SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE, ROUGHLY ALONG AND WEST OF A LINE FROM BENKELMAN TO GOODLAND TO TRIBUNE, WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. LOCALLY HEAVY RAINFALL WILL ALSO OCCUR WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF THE CENTRAL HIGH PLAIN REGION EACH DAY THROUGH THE FORECAST PERIOD. ON SATURDAY...A FEW THESE THUNDERSTORMS COULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.
In the hours before
Local storm report, Sep 2, 4:33 PM MDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
433 PM MDT FRI SEP 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM TSTM WND GST SEIBERT 39.30N 102.87W
09/02/2016 M48.00 MPH KIT CARSON CO MESONET
TIME ESTIMATED FROM RADAR.
&&
RHUSTEDLocal storm report, Sep 2, 5:07 PM MDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
507 PM MDT FRI SEP 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND GST 7 SW CLARKVILLE 40.31N 102.72W
09/02/2016 E60 MPH YUMA CO PUBLIC
PEA SIZE HAIL ALSO REPORTED.
&&
HILLSpecial weather statement, Sep 2, 5:10 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
510 PM MDT FRI SEP 2 2016
COZ091-092-022345-
KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-
510 PM MDT FRI SEP 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KIT CARSON AND
NORTHWESTERN CHEYENNE COUNTIES IN EAST CENTRAL COLORADO UNTIL 545 PM
MDT...
AT 509 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES NORTHWEST OF BETHUNE TO 10 MILES SOUTH
OF STRATTON TO 13 MILES SOUTH OF SEIBERT. MOVEMENT WAS SOUTHEAST AT
25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BURLINGTON...STRATTON...BETHUNE AND VONA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 410 AND 447.
HIGHWAY 385 BETWEEN MILE MARKERS 169 AND 192.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3922 10298 3928 10280 3941 10256 3935 10208
3903 10227 3895 10276 3903 10316 3910 10316
TIME...MOT...LOC 2309Z 293DEG 20KT 3938 10249 3915 10263 3910 10293
HUSTEDLocal storm report, Sep 2, 5:33 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
533 PM MDT FRI SEP 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FUNNEL CLOUD 9 SSE CLARKVILLE 40.26N 102.59W
09/02/2016 YUMA CO PUBLIC
LOCATION ESTIMATED.
&&
HILLSpecial weather statement, Sep 2, 5:52 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
552 PM MDT FRI SEP 2 2016
COZ091-092-030015-
KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-
552 PM MDT FRI SEP 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIT CARSON AND
NORTHWESTERN CHEYENNE COUNTIES IN EAST CENTRAL COLORADO UNTIL 615 PM
MDT...
AT 552 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 7 MILES SOUTH OF VONA TO 14 MILES EAST OF
BOYERO. MOVEMENT WAS EAST AT 30 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN KIT
CARSON AND NORTHWESTERN CHEYENNE COUNTIES IN EAST CENTRAL COLORADO.
THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 418 AND
426.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN GOODLAND.
&&
LAT...LON 3927 10280 3930 10248 3912 10250 3892 10284
3895 10316 3900 10316
TIME...MOT...LOC 2352Z 259DEG 24KT 3921 10270 3900 10302
HUSTEDLocal storm report, Sep 2, 6:04 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
604 PM MDT FRI SEP 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM TSTM WND GST BURLINGTON 39.31N 102.27W
09/02/2016 M61.00 MPH KIT CARSON CO ASOS
&&
JNThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 6:01 PM MDT | Tornado Warning | GLD | Yuma | 29 min |
| Sep 2, 6:09 PM MDT | Flash Flood Warning | GLD | Kit Carson | 6 hr |
| Sep 2, 6:11 PM MDT | Flash Flood Warning | GLD | Kit Carson | 6 hr |
| Sep 2, 6:19 PM MDT | Special Weather Statement | GLD | Kit Carson | 26 min |
| Sep 2, 6:27 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 51 min |
| Sep 2, 6:56 PM MDT | Special Weather Statement | GLD | Kit Carson | 34 min |
| Sep 2, 7:22 PM MDT | Flash Flood Warning | GLD | Kit Carson | 5 hr |
| Sep 2, 8:47 PM MDT | Flash Flood Warning | GLD | Cheyenne | 3 hr |
| Sep 2, 9:52 PM MDT | Areal Flood Warning | GLD | Yuma | 12 hr |
| Sep 2, 11:53 PM MDT | Areal Flood Warning | GLD | Cheyenne, Kit Carson, Yuma | 9 hr |
| Sep 3, 1:14 AM MDT | Areal Flood Warning | GLD | Cheyenne | 9 hr |
| Sep 3, 11:48 AM MDT | Flash Flood Watch | GLD | Cheyenne, Kit Carson, Yuma | 17 hr |
| Sep 3, 4:44 PM MDT | Special Weather Statement | GLD | Kit Carson | 16 min |
| Sep 3, 5:17 PM MDT | Special Weather Statement | GLD | Kit Carson | 13 min |
| Sep 3, 5:37 PM MDT | Special Weather Statement | GLD | Kit Carson | 8 min |
| Sep 3, 5:48 PM MDT | Special Weather Statement | GLD | Kit Carson | 27 min |
| Sep 3, 5:53 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 38 min |
Nearby
Flash Flood Warnings in Colorado, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.